# SDR VNAA202412240077

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LBL9 FLIGHT COMPARTMENT FLOOR BOARD SUPPORT CHANNEL BETWEEN F.S. 280 TO F.S. 259 IS CORRODED.   REMOVED CORRODED FLOOR SUPPORT CHANNEL. INSTALLED NEW LBL 9 FLIGHT COMPARTMENT FLOOR SUPPORT CHANNEL PN# CC670-33199-3 BETWEEN FS 280 TO FS 259 IAW CRJ 700 SRM 51-42-06-001-001-A01      CC670-33199-3
